# SDR ASAA2012120393403

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,674 hours, 7,132 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 005129
- Condition: Failed
- Location: Cockpit
- Part time: 22,702 hours, 7,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CDU FAIL DURING BUS TRANSFER.  ACFT GROUNDED. DUPLICATED.  REPLACED LT FMCS MCDU REF MM34-61-01, OPS CK NORMAL & S/W CK OK.
